Panadol Extend – Fast Pain Relief*​



Looking for joint pain relief that lasts? Panadol Extend provides fast pain relief* that lasts up to 8 hours to help you get through your day worry-free.​

*For acute pain conditions.​

Panadol products contain paracetamol; do not take it with other medicines that also contain paracetamol. ​

Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. ​

If you have liver or kidney disease, talk to your doctor before taking paracetamol. ​

Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.​



source: https://nasibbitar.net

Xem thêm các bài viết về Sức Khỏe: https://nasibbitar.net/category/suc-khoe/

Be the first to reply

Leave a Reply

Your email address will not be published. Required fields are marked *